TITLE

On the Existence of Periodic Solutions for a Kind of Second Order Neutral Functional Differential Equation

AUTHOR(S)
Shi Ping Lu; Wei Gao Ge
PUB. DATE
April 2005
SOURCE
Acta Mathematica Sinica;Apr2005, Vol. 21 Issue 2, p381
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
By means of the continuation theorem of coincidence degree theory, some new results on the non-existence, existence and unique existence of periodic solutions for a kind of second order neutral functional differential equation are obtained.
ACCESSION #
16700245

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics